Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 747838, 6 pages
http://dx.doi.org/10.1155/2014/747838
Research Article

Oscillation for a Nonlinear Dynamic System with a Forced Term on Time Scales

College of Mathematics and Physics, Qingdao University of Science and Technology, Qingdao 266061, China

Received 15 January 2014; Accepted 1 March 2014; Published 31 March 2014

Academic Editor: Tongxing Li

Copyright © 2014 Xinli Zhang and Shanliang Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a class of two-dimensional nonlinear dynamic system with a forced term on a time scale and obtain sufficient conditions for all solutions of the system to be oscillatory. Our results not only unify the oscillation of two-dimensional differential systems and difference systems but also improve the oscillation results that have been established by Saker, 2005, since our results are not restricted to the case where for all and . Some examples are given to illustrate the results.